I've been careful to throw in 2-3 clean days a week. Am I maybe already hooked? I mean in the sense of having to taper off and feeling horrors when I do stop. I can sense the danger signs: thinking about them, how to get more, but just wondering if I maybe already past the point of no return
How much are you taking & why are you taking it?If you go two to three days a week without, I doubt you are addicted. I believe it's a short acting drug, so you would feel it if you were already addicted. I could be wrong as I am not a medical professional, but de[endiing on what & why, & amount is better to know to gage an decent answer for you. Just my thoughts...
You probably aren't addicted/dependent on the klonopin yet, you may feel some anxiety tho now that you have stopped it. The combo of methadone and any benzo is super dangerous though, do NOT take any more benzo if on methadone, it can add to the lowered respiration that the methadone causes and cause you to stop breathing, I am not fussing at you, please don't think that. This combo can cause death, deep sleep or confusion. This is exactly what killed Mike Starr, very dangerous combo. Patti
It is possible that if you are taking 1.5mg to 4 mgs a day of klonopin over the past 3 weeks that if you were to stop abruptly you would experience some withdrawal. If you are only taking a few milligrams a day for a couple days then stopping for a few days, and repeating that type cycle then I doubt you will experience much in the way of withdrawals.
Based on what you said in your post, to be honest, you sound like you have an addictive personality and really need to lay off the klonopin especially with the methadone. If I were you, I would reduce your dosage to just 1mg a day for a week, then 0.5mg a day for a week, then stop before you develop not only a physical dependence but a psychological one as well. It is never to late to face a drug addiction and do something about it.
Here to be supportive anyway possible,
i have been on klonopin for yrs. mainly for sleep w/ my trazadone. you
certainly can have a meltdown if u go off of it. one or two days is not going
to matter[some people] but after the 3rd or 4th day you will get the tremers,
swetts. and an overall feeling of being sick. i have done that,and it is not good
at all. twice i did that, forgot the 1st x and my 2nd meltdown tought me a lesson.
one should never go off antidepresents or benies cold turkey.especially
affexer, one could have a seizier.one should titrade slowely.please get your
klonopin and make sure you do not run out. meltdown is like getting off drugs
cold turkey. sandra1114
I'm on Methadone for chronic pain these past two years and have been on 1-2 mgs of Klonopin a day for ages. I've never noticed a difference in the Methadone when I take that extra 1 mg of Klonopin. I think you are being sold a bill of goods. Taking 3-4mgs of Klonopin will only make you good and sleepy. If you aren't being pscribed it legally it may violate a urine test too. Be careful, that much Klonopin along with Methadone - you might just stop breathing - scary business there. You didn't ask for this advice, so sorry, but I just feel I have to let you know of these possibilities. Regards - ElizaJane
- Klonopin Information for Consumers
- Klonopin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Klonopin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Apr 2010 • 1 answer
Benzodiazepine Withdrawal - hi - my fiancee was messing around with various dosages of benzo for two
Posted 2 May 2011 • 8 answers
For the past two months I've taken klonopin at first a couple times a week, then for the last month?
Posted 24 Nov 2011 • 1 answer
Posted 5 Dec 2011 • 1 answer
Benzodiazepine Withdrawal - Looking for help getting off Klonopin permanently I need some advise on?
Posted 21 Nov 2015 • 3 answers